Anadin Film-coated tablets contain 325 mg of Aspirin (Acetylsalicylic Acid), and 15 mg of Caffeine. Aspirin belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). These products relieve pain and inflammation and reduce fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product
You may only add 1 to your cart.
For safety reasons our pharmacist will review this purchase before dispatch, as this product is a medicine. If our pharmacist has any questions they will contact you to ensure this product is appropriate for you.